MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Dynamic XT; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION Dynamic XT; catheter, electrode recording, or probe, electrode recording
Model Number M0042011030
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Dynamic XT
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia,
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50115122
Report Number2124215-2026-41429
Device Sequence Number10076151
Product Code DRF
UDI-Device Identifier08714729877639
UDI-Public(01)08714729877639(17)270307(10)33583927
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0042011030
Device Catalogue NumberM0042011030
Device Lot Number0033583927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/02/2026
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown